# SDR CA020328001

- Difficulty date: March 25, 2002
- Submitted: April 8, 2002
- Operation: General aviation
- Make and model: Boeing 727223
- Aircraft time: 53,767 hours
- Engine: Pwa JT8D15
- System (JASC): 3210 · Main Landing Gear
- Part: Spacer
- Part number: 651952031
- Condition: Missing
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) DURING LINE MAINT IMPACT DAMAGE NOTICED ON LOWER SEGMENT CLEVIS ASSY. SIDE STRUT HAD BEEN OVERHAULED.  THE AIRCRAFT JACKED & UPON INVESTIGATION. IT FOUND THAT EXCESSIVE PLAY BETWEEN CLEVIS ASSY & LOWER SEGMENT OF SIDE STRUT. LOWER SEGMENT REMOVED & FWDED TO REPAIR STATION FOR REVIEW & REPAIR. INVESTIGATION. BY REPAIR FACILITY FOUND THAT SPACER & WASHER WERE MISSING.
